New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2008
Total Posts : 67
   Posted 4/7/2008 2:14 PM (GMT -6)   
 I have been on 60mgs of pred. for about 2 weeks, before that I was on 40mgs for a week when he ran tests and upped me...I have been down this road before but this time it seems worse than ever. The mood swings, the hot face, can't sleep and feel like I could jump right out of my skin. My nerves are about plucked.
 We have my youngest daughter and her 6 month old twins living here for a few weeks while she waits for her new place to be ready. She does everything for them, but it still seems like it all gets on my nerves. Thinking may be I need to ask the doc for something for my nerves.....???
 thanks for listening.

Veteran Member

Date Joined Aug 2003
Total Posts : 1017
   Posted 4/7/2008 2:55 PM (GMT -6)   
The drug we love to hate strikes again. Sorry you are having a rough time of it. I find it works if I warn the people I live with and then they run for the hills.
Red (Lee Ann)
 Happy Bunny 
      When life gives you lemons, squirt juice in your enemy's eyes.

Glad Bag
Veteran Member

Date Joined Mar 2007
Total Posts : 699
   Posted 4/7/2008 3:07 PM (GMT -6)   
life with Crohn's is tough, life with Crohn's on Prednisone it a roller coaster!!!!!!!!!!!!!

i second that emotion!
"I am he as you are he as you are me and we are all together!" - The Beatles

doesn't that just sound cool when you sing it?

Veteran Member

Date Joined Dec 2007
Total Posts : 2113
   Posted 4/7/2008 3:08 PM (GMT -6)   
You can ask for something to help you through this Pred really changes tolerence levels and responses to normal interactions. Let your daughter know that its the meds and nothing personal. Ask your doctor for something to help and then find some things you can do that are calming and make time to do them. Good luck and try to enjoy your family despite the medication.

Veteran Member

Date Joined Oct 2004
Total Posts : 3932
   Posted 4/7/2008 7:45 PM (GMT -6)   
I've tried that when I was on pred, but I've found females still take my moodiness personally. I now know that is just chemical differences between the sexes but it has devestating consequences in the past!

I hate *beep* Pred!

Veteran Member

Date Joined Feb 2007
Total Posts : 734
   Posted 4/7/2008 8:37 PM (GMT -6)   
I can feel your pain. I think I would tell her that your medication is making you a bit cranky and don't take it personally if you lash out. Maybe call your GI and see if they can suggest anything. For me Prednisone is a last resort, very last. It makes me feel crazy too. No one can understand this unless they have taken the medication theirselves. Enjoy yor grandbabies and take care of yourself! Wishing you the best. Janice Oregon

Regular Member

Date Joined Apr 2008
Total Posts : 38
   Posted 4/7/2008 10:02 PM (GMT -6)   
I too am completely with you. Even on the low dose of Prednisone I still get moody not to mention the heat flashes and other physical side effects that probably help add to my moodiness. I am constantly having to apologize to my workers and remind them not to take it personally. Of course, it is only the female workers I have to apologize to becuse the male workers are clueless. :-)
Love many, trust few, but always paddle your own canoe....

Regular Member

Date Joined Feb 2008
Total Posts : 31
   Posted 4/8/2008 6:56 AM (GMT -6)   

I hate prednisone!!!  I become Sybil devil   .  The last time my GI gave it too me it was awful!!!  Had never reacted like that before; my husband and son were afraid to even talk to me.  It was then I realized I could not take it anymore and called my GI.  They switched me to Entocort, It works like a steroid but isn't a steroid.  Now, I will tell you that I was still a little moody but nothing like when I was on prednisone.  Might be worth asking you GI about it.  I know I will never take prednisone again!

Good Luck!

Diagnosed 1972 with UC (12 years old); many flares over the years
1994 had my son and became very ill; took 4 years to get the correct diagnosis.
PCP diagnosed with IBS and was down 70lbs. by the time I insisted on seeing a specialist.
1997 Diagnosed  with Fistulizing Crohn's
1998 had 1ft. of small intestine removed including terminal illieum, have had constant diarrhea since.
Currently taking imuran, prilosec, synthroid, zoloft, xanax & B12

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 12:23 PM (GMT -6)
There are a total of 2,711,725 posts in 299,020 threads.
View Active Threads

Who's Online
This forum has 153598 registered members. Please welcome our newest member, LMusings.
327 Guest(s), 20 Registered Member(s) are currently online.  Details
Mews2much, shel1964, Richard in NY, compiler, ontheflipside, smlafleur, LymeTrez, Huddie, steveinErie, Lynnwood, pmm73, Sheeks175, ks1905, saozemko, Rixaroo, Traveler, JackH, LMusings, Tall Allen, Sissy63

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer